| Catalog Number |
1550400-18 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/24/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
G9: exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.The investigation determined the reported patient-device incompatibility/difficult to deploy (wall apposition) appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the heavily calcified and moderately tortuous posterior left anterior descending (lad) artery.Pre-dilatation was performed.The 4.0 x 18 mm xience sierra stent was deployed.No stent delivery system balloon issues were noted; however, the xience sierra stent was noted to be only expanded to 3.3 mm.As the lesion diameter was 4.2 mm, post-dilatation was performed, using a 4.5 mm balloon, but the stent was unable to fully appose to the vessel wall.The procedure ended without additional intervention.No additional information was provided.